IATROGENIC CUSHING'S SYNDROME DUE TO TOPICAL STEROID


Kaya A., Yuca S. A. , Dogan M., Sal E., Temel H., Cesur Y.

NOBEL MEDICUS, cilt.5, ss.95-98, 2009 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 5 Konu: 3
  • Basım Tarihi: 2009
  • Dergi Adı: NOBEL MEDICUS
  • Sayfa Sayısı: ss.95-98

Özet

Diaper dermatitis (napkin rash) is a skin disease which can be seen in diaper areas of babies as rubor and in more serious cases as bulla and open wounds For treatment in necessary conditions, it is suggested to use antifungals and/or 0.5% hydrocortisone pomads in addition to symptomatic therapy such as moistening of the skin and removal of irritant agents from area Seven-month-girl and six-month-boy case was brought with excess weight intake complaints They were excessively obese and had an increase adipose tissue under their skins Both cases had used pomads involving clobetasol 17-propionate for the last 3 months Their family history was normal. Serum ACTH levels was <5 00 pg/mL (25-100 pg/mL) and plasma cortisol levels was <1 00 mu g/dL (5-23 mu g/dL) in both cases Cushing's syndrome associated with pomade with topical steroid was diagnosed in the cases and pomades that they used were abandoned. The cushinglike appearance has declined over time and disappeared after some time Cases are being followed as asymptomatically.